# SDR DALA12015923278

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 27,033 hours, 12,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND ROW 24 EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  FOUND BROKEN WIRE AT CONNECTOR,  MX INSTALLED NEW SPLICE AND FUNCTIONAL CHECK WAS NORMAL.
